# SDR R61A2025101700434

- Difficulty date: September 20, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 45,465 hours, 31,715 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III FR 88-89 STR26R-28R FOUND CORRODED WASTE DOOR. REMOVED AND REPLACED WASTE ACCESS DOOR IAW AMM 53-03-60
